Free Shipping on Orders Over $50

Children’s BENADRYL® Dye-Free Allergy Liquid 4fl. oz.

Children’s BENADRYL® Dye-Free Allergy Liquid 4fl. oz.

Regular price
$6.73
Sale price
$6.73
Unit price
per 
Shipping calculated at checkout.

From the manufacturer's website:

Effective relief from allergies for your children is now dye-free and bubble gum-flavored. Children's BENADRYL® Dye-Free Liquid contains an antihistamine that helps relieve their symptoms.

Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:

  • Runny nose
  • Sneezing
  • Itchy, watery eyes
  • Itching of the nose or throat

Warning: Do not use to make a child sleep or with any other product containing diphenhydramine, even one used on skin. Ask a doctor or pharmacist before use if the child is taking sedatives or tranquilizers. 

When using this product:

  • Marked drowsiness may occur
  • Sedatives and tranquilizers may increase drowsiness
  • Excitability may occur, especially in children

Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222)

*These statements have not been evaluated by the Food and Drug Administration. These products are not intended to diagnose, treat, cure or prevent any disease.


Ingredients (Active):

  • Diphenhydramine HCl 12.5 mg

Other ingredients (Inactive): Anhydrous citric acid, carboxymethylcellulose sodium, flavors, glycerin, purified water, saccharin sodium, sodium benzoate, sodium citrate, sorbitol solution

Recommended Use: Take every 4 to 6 hours, or as directed by a doctor.

Do not take more than 6 doses in 24 hours.

  • children under 2 years: do not use
  • children 2 to 5 years: do not use unless directed by a doctor
  • children 6 to 11 years: 5 mL to 10 mL

Attention: use only enclosed dosing cup specifically designed for use with this product. Do not use any other dosing device.

Language
English
Open drop down